# SDR ABXA200907240036

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 76,640 hours, 35,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPARE EMERGENCY LIGHTING POWER SUPPLY (D170) INOP.  DEFERRED:  64043, DEFERRED SPARE EMERGENCY LIGHTING POWER SUPPLY PER ABX GMM 01.07.04, INSTALLED PLACARD COD 27.  CLEARED: 64043.  REMOVED AND REPLACED BATTERY CHARGER ASSY AND BATTERY AT POSITION D170 IAW AMM 33-51-07-2, SYSTEM OPS CHECK GOOD.
